# SDR SIMA20141224001

- Difficulty date: December 24, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 36,813 hours, 33,623 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

DESCENDING THROUGH AROUND FL19I0 RED X OVER CAPTAIN`S ALTIMETER & VSI.  AIRPLANE WAS NOT DETECTING ICE AT THE TIME.  SPEED WAS APPROX 270 KNOTS.  DRAINED BOTH PITOT STATIC SYS IAW AMM 34-13-00.  PERFORMED OPERATIONS CHECKED OF ADC IAW AMM 34-15-00.  OPERATIONS CHECKED GOOD.
